# SDR P2EA98009

- Difficulty date: January 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603DJ
- Make and model: Boeing 737222
- Aircraft serial: 19955
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 420
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, FUSELAGE FRAME UPPER FLANGE CRACKED IN FORWARD CARGO COMPARTMENT AT BS 420, BETWEEN STRINGER 22L AND 23L, CRACK SIZE 13.5 INCH BY 2.5 INCH.  REPAIRED CRACK IAW SRM 53-10-4 FIG 1.  (M)
